# SDR CA060227020

- Difficulty date: February 13, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: E

## Discrepancy

ON DESCENT, THE ENGINE WAS REPORTED TO EMIT A GRINDING NOISE ACCOMPANIED BY AN UNCOMMANDED POWER LOSS.  THE ENGINE WAS SHUT DOWN IN FLIGHT AND A SINGLE-ENGINE LANDING ACCOMPLISHED AT POINT OF DESTINATION.  GROUND INSPECTION REVEALED INTERNAL ENGINE DAMAGE.  P&WC WILL MONITOR INVESTIGATION OF THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE DETERMINED.
